Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 143, Number 8

Explicit multivariable meromorphic series
Shreeram S. Abhyankar, Nicholas J. Fireman and Nathan C. Moses.
Proc. Amer. Math. Soc. 143 (2015), 3189-3202
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348763
Some ball quotients with a Calabi–Yau model
Eberhard Freitag and Riccardo Salvati Manni.
Proc. Amer. Math. Soc. 143 (2015), 3203-3209
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348764
The discriminant of a space curve is stable
Sean Timothy Paul.
Proc. Amer. Math. Soc. 143 (2015), 3211-3214
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348765
Liouville numbers, Liouville sets and Liouville fields
K. Senthil Kumar, R. Thangadurai and M. Waldschmidt.
Proc. Amer. Math. Soc. 143 (2015), 3215-3229
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348766
A purely combinatorial approach to simultaneous polynomial recurrence modulo 1
Ernie Croot, Neil Lyall and Alex Rice.
Proc. Amer. Math. Soc. 143 (2015), 3231-3238
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348767
Random matrices and the average topology of the intersection of two quadrics
A. Lerario.
Proc. Amer. Math. Soc. 143 (2015), 3239-3251
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348768
On asymptotic formulas for certain $q$-series involving partial theta functions
Sihun Jo and Byungchan Kim.
Proc. Amer. Math. Soc. 143 (2015), 3253-3263
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348769
$P$-orderings of noncommutative rings
Keith Johnson.
Proc. Amer. Math. Soc. 143 (2015), 3265-3279
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348770
Foulkes characters for complex reflection groups
Alexander R. Miller.
Proc. Amer. Math. Soc. 143 (2015), 3281-3293
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348771
A note on finite Euler product approximations of the Riemann zeta-function
Steven M. Gonek.
Proc. Amer. Math. Soc. 143 (2015), 3295-3302
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348772
On symmetric powers of $𝜏$-recurrent sequences and deformations of Eisenstein series
Ahmad El-Guindy and Aleksandar Petrov.
Proc. Amer. Math. Soc. 143 (2015), 3303-3318
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348773
Isolating Rankin-Selberg lifts
Jayce R. Getz and Jamie Klassen.
Proc. Amer. Math. Soc. 143 (2015), 3319-3329
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348774
The independence of the notions of Hopfian and co-Hopfian Abelian p-groups
Gábor Braun and Lutz Strüngmann.
Proc. Amer. Math. Soc. 143 (2015), 3331-3341
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348775
Regularity stabilization for the powers of graded $\operatorname{\frak{M}}$-primary ideals
Marc Chardin.
Proc. Amer. Math. Soc. 143 (2015), 3343-3349
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348776
Harmonic maps and singularities of period mappings
Jürgen Jost, Yi-Hu Yang and Kang Zuo.
Proc. Amer. Math. Soc. 143 (2015), 3351-3356
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348777
trace-positive non-commutative polynomials
Ronan Quarez.
Proc. Amer. Math. Soc. 143 (2015), 3357-3370
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348778
Isomorphic subgroups of solvable groups
I. M. Isaacs and Geoffrey R. Robinson.
Proc. Amer. Math. Soc. 143 (2015), 3371-3376
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348779
Subalgebras that cover or avoid chief factors of Lie algebras
David A. Towers.
Proc. Amer. Math. Soc. 143 (2015), 3377-3385
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348780
Partition regularity without the columns property
Ben Barber, Neil Hindman, Imre Leader and Dona Strauss.
Proc. Amer. Math. Soc. 143 (2015), 3387-3399
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348781
Isomorphism Conjecture for Baumslag-Solitar groups
F. Thomas Farrell and Xiaolei Wu.
Proc. Amer. Math. Soc. 143 (2015), 3401-3406
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348782
Long time solutions for a Burgers-Hilbert equation via a modified energy method
John K. Hunter, Mihaela Ifrim, Daniel Tataru and Tak Kwong Wong.
Proc. Amer. Math. Soc. 143 (2015), 3407-3412
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348783
A note on extreme points of $C^{∞}$-smooth balls in polyhedral spaces
A. J. Guirao, V. Montesinos and V. Zizler.
Proc. Amer. Math. Soc. 143 (2015), 3413-3420
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348784
On nonlinear interpolation
T. Kappeler and P. Topalov.
Proc. Amer. Math. Soc. 143 (2015), 3421-3428
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348785
Note on the derivation of multi-component flow systems
D. Bresch and M. Hillairet.
Proc. Amer. Math. Soc. 143 (2015), 3429-3443
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348786
Non-removable term ergodic action semigroups/groups
Aliasghar Sarizadeh.
Proc. Amer. Math. Soc. 143 (2015), 3445-3453
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348787
One-parameter continuous fields of Kirchberg algebras with rational $K$-theory
Rasmus Bentmann and Marius Dadarlat.
Proc. Amer. Math. Soc. 143 (2015), 3455-3463
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348788
Analyticity of dimensions for hyperbolic surface diffeomorphisms
M. Pollicott.
Proc. Amer. Math. Soc. 143 (2015), 3465-3474
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348789
Lower semicontinuity of weak supersolutions to the porous medium equation
Benny Avelin and Teemu Lukkari.
Proc. Amer. Math. Soc. 143 (2015), 3475-3486
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348790
Unique continuation for the magnetic Schrödinger operator with singular potentials
Naiara Arrizabalaga and Miren Zubeldia.
Proc. Amer. Math. Soc. 143 (2015), 3487-3503
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348791
Generalized quasidisks and conformality II
Chang-Yu Guo.
Proc. Amer. Math. Soc. 143 (2015), 3505-3517
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348792
Hyperkähler Floer theory as infinite dimensional Hamiltonian system
Sonja Hohloch.
Proc. Amer. Math. Soc. 143 (2015), 3519-3524
Abstract, references and article information
Full-text PDF
MathSciNet review: 3348793
On Toda system with Cartan matrix $G_{2}$
Weiwei Ao, Chang-Shou Lin and Juncheng Wei.
Proc. Amer. Math. Soc. 143 (2015), 3525-3536
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348794
Free spaces over countable compact metric spaces
A. Dalet.
Proc. Amer. Math. Soc. 143 (2015), 3537-3546
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348795
Condenser capacity, exponential Blaschke products and universal covering maps
Javad Mashreghi and Stamatis Pouliasis.
Proc. Amer. Math. Soc. 143 (2015), 3547-3559
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348796
Global solutions for a new class of abstract neutral differential equations
Eduardo Hernández and Donal O’Regan.
Proc. Amer. Math. Soc. 143 (2015), 3561-3571
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348797
A new sufficient two-weighted bump assumption for $L^{p}$ boundedness of Calderón-Zygmund operators
Theresa C. Anderson.
Proc. Amer. Math. Soc. 143 (2015), 3573-3586
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348798
A note on the Dziobek central configurations
Jaume Llibre.
Proc. Amer. Math. Soc. 143 (2015), 3587-3591
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348799
On growth in an abstract plane
Nick Gill, Harald A. Helfgott and Misha Rudnev.
Proc. Amer. Math. Soc. 143 (2015), 3593-3602
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348800
Gaussian Harmonic Forms and two-dimensional self-shrinking surfaces
Matthew McGonagle.
Proc. Amer. Math. Soc. 143 (2015), 3603-3611
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348801
A volume stability theorem on toric manifolds with positive Ricci curvature
Feng Wang.
Proc. Amer. Math. Soc. 143 (2015), 3613-3618
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348802
$F$-stability of $f$-minimal hypersurface
Weimin Sheng and Haobin Yu.
Proc. Amer. Math. Soc. 143 (2015), 3619-3629
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348803
The decomposability problem for torsion-free abelian groups is analytic-complete
Kyle Riggs.
Proc. Amer. Math. Soc. 143 (2015), 3631-3640
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348804
Open aspherical manifolds not covered by the Euclidean space
Igor Belegradek.
Proc. Amer. Math. Soc. 143 (2015), 3641-3643
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348805
New structure for orthogonal quantum group invariants
Qingtao Chen and Kefeng Liu.
Proc. Amer. Math. Soc. 143 (2015), 3645-3657
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348806
On indecomposability in chaotic attractors
Jan P. Boroński and Piotr Oprocha.
Proc. Amer. Math. Soc. 143 (2015), 3659-3670
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3348807